# SDR CA150929005

- Difficulty date: September 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,453 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: NAS62043
- Condition: Unsecure
- Location: Cargo Door
- Part time: 1,634 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GROUND CREWS REPORTED DIFFICULTY CLOSING THE FWD BAGGAGE DOOR. MAINTENANCE INVESTIGATED AND DISCOVERED THAT THE HANDLE SHAFT ASSY HAD A MISSING BOLT. THE BOLT WAS FOUND IN THE BOTTOM CORNER OF HANDLE SUPPORT ASSY CAUSING JAMMING OF THE LINKAGE DURING OPENING/CLOSING. THE BOLT WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
